zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Higher-order implicit strong numerical schemes for stochastic differential equations. (English) Zbl 0925.65261
Summary: Higher-order implicit numerical methods which are suitable for stiff stochastic differential equations are proposed. These are based on a stochastic Taylor expansion and converge strongly to the corresponding solution of the stochastic differential equation as the time step size converges to zero. The regions of absolute stability of these implicit and related explicit methods are also examined.

65C99Probabilistic methods, simulation and stochastic differential equations (numerical analysis)
60H10Stochastic ordinary differential equations
65L06Multistep, Runge-Kutta, and extrapolation methods
Full Text: DOI
[1] L. Arnold,Stochastic Differential Equations (Wiley, New York, 1974). · Zbl 0278.60039
[2] L. Arnold and V. Wihstutz, eds., Lyapunov Exponents (Springer Lecture Notes in Mathematics, Vol. 1186, 1986).
[3] Chien-Cheng Chang, Numerical solution of stochastic differential equations with constant diffusion coefficients,Math. Comput. 49:523-542 (1987). · Zbl 0634.65149 · doi:10.1090/S0025-5718-1987-0906186-6
[4] G. Dahlquist, A special stability problem for linear multistep methods,BIT 3:27-43 (1963). · Zbl 0123.11703 · doi:10.1007/BF01963532
[5] P. D. Drummond and I. K. Mortimer, Computer simulation of multiplicative stochastic differential equations, J. Comput. Phys., to appear. · Zbl 0714.65107
[6] A. Greiner, W. Strittmatter, and J. Honerkamp, Numerical integration of stochastic differential equations,J. Slat. Phys. 51:95-108 (1987). · Zbl 1086.60513 · doi:10.1007/BF01015322
[7] R. Z. Hasminski,Stochastic Stability of Differential Equations (Sijthoff & Noordhoff, Alphen aan den Rijn, 1980).
[8] D. B. Hernandez and R. Spigler, Numerical stability of implicit Runge-Kutta methods for stochastic differential equations, Preprint, University of Padua (1989).
[9] J. R. Klauder and W. P. Petersen, Numerical integration of multiplicative-noise stochastic differential equations,SIAM J. Numer. Anal. 22:1153-1166 (1985). · Zbl 0583.65098 · doi:10.1137/0722069
[10] P. E. Kloeden and E. Platen, A survey of numerical methods for stochastic differential equations,J. Stoch. Hydrol. Hydraul. 3:155-178 (1989). · Zbl 0701.60054 · doi:10.1007/BF01543857
[11] P. E. Kloeden and E. Platen, The Stratonovich and Ito-Taylor expansions,Math. Nachr. 151: 33-50 (1991). · Zbl 0731.60050 · doi:10.1002/mana.19911510103
[12] P. E. Kloeden and E. Platen, The Numerical Solution of Stochastic Differential Equations, Springer-Verlag, Applications of Mathematics Series No. 23, 1991. · Zbl 0731.60050
[13] P. E. Kloeden, E. Platen, and I. Wright, The approximation of multiple stochastic integrals, J. Stoch. Anal. Appl., to appear. · Zbl 0761.60048
[14] K. J. McNeil and I. J. D. Craig, An unconditional stable numerical scheme for nonlinear quantum optical systems-Quantised liit cycle behaviour in second harmonic generation, University of Waikato Research Report No. 166 (1988).
[15] G. N. Milstein, Approximate integration of stochastic differential equations,Theor. Prob. Appl. 19:557-562 (1974). · Zbl 0314.60039
[16] G. N. Milstein,The Numerical Integration of Stochastic Differential Equations (Urals University Press, Sverdlovsk, USSR, 1988) [in Russian]. · Zbl 0810.65144
[17] E. Pardoux and D. Talay, Discretization and simulation of stochastic differential equations,Acta Appl. Math. 3:23-47 (1985). · Zbl 0554.60062 · doi:10.1007/BF01438265
[18] W. P. Petersen,Stability and accuracy of simulations for stochastic differential equations, IPS Research Report No. 90-02, ETH Zürich (1990).
[19] E. Platen, A Taylor formula for semimartingales solving a stochastic differential equation, in Springer Lecture Notes in Control and Information Science, Vol.36, pp. 163-172 (1981). · Zbl 0474.60047
[20] E. Platen, A generalized Taylor formula for solutions of stochastic differential equations,Sankhya 44A:163-172 (1982). · Zbl 0586.60049
[21] E. Platen, Zur zeitdiskreten Approximation von Itoprozessen, Diss. B., IMath, Akademie der Wissenschaften der DDR, Berlin (1984).
[22] E. Platen and W. Wagner, On a Taylor formula for a class of Ito processes,Prob. Math. Stat. 3:37-51 (1982). · Zbl 0528.60053
[23] W. R.:umelin, Numerical treatment of stochastic differential equations,SIAM J. Numer. Anal. 19:604-613 (1982). · Zbl 0496.65038 · doi:10.1137/0719041
[24] A. M. Smith and C. W. Gardiner, Simulation of nonlinear quantum damping using the positive representation, University of Waikato Research Report (1988).
[25] D. Talay, Analyse Numérique des Equations Différentielles Stochastiques, Thèse 3ème cycle, Université Provence (1982).
[26] W. Wagner and E. Platen,Approximation of Ito integral equations, Preprint ZIMM, Akedemie der Wissenschaften der DDR, Berlin (1978). · Zbl 0413.60056